MAUDE Adverse Event Report: ARTHREX, INC. FBRTK SPDBRG IMP SYS W/ BC SWVLK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FBRTK SPDBRG IMP SYS W/ BC SWVLK; NON-DEGRADABLE FIXATN FASTENER
Model Number FBRTK SPDBRG IMP SYS W/ BC SWVLK
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/10/2025, a sales representative reported via phone that an ar-2600fsb-1 fibertak® speedbridge¿ implant systems sutures began to fray.This occurred during a rotator cuff repair on (b)(6) 2025 when the suture on the fibertak anchor was passed through the rotator cuff.The surgeon began to tension and when the tension was placed on the sutures, they began to fray.The device was still used in this procedure, and the anchor was secured.There was no major delay during this event, and no harm to the patient.Additional information was provided on 10/10/2025 where it was reported that an ar-3650ds was used to prepare the bone socket for insertion of the implant.The surgeon used the drill guide to get his location on the articular margin and drilled with the 2.6 drill bit.The patient had good bone quality and all three 2.6 fibertak anchors were inserted correctly and set well against the cortical bone.It appeared that suture fragments entered the patient.However, the surgeon used a shaver and grasper to retrieve, and it appears that the frayed sutures were removed.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on visual inspection and analysis of the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
FBRTK SPDBRG IMP SYS W/ BC SWVLK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23404111
Report Number1220246-2025-04849
Device Sequence Number4928190
Product Code MBI
UDI-Device Identifier00888867429857
UDI-Public(01)00888867429857(11)250602(17)290531(10)15445045
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K222263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFBRTK SPDBRG IMP SYS W/ BC SWVLK
Device Catalogue NumberAR-2600FSB-1
Device Lot Number15445045
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown